# SDR N6WA2016120501

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 20,810 hours, 13,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL IS BENT AND CRACKED AT THE TOP STEP.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED A FILLER AND DOUBLERS IAW REO 67-52-11-848.
